# SDR CA040728007

- Difficulty date: April 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,407 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Condition: Fod
- Location: Compressor
- Part time: 16,754 cycles
- Component: Compressor, Tmeca
- Component part number: 70BM021060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE ENGINE COWLING TO DO A 100 HOUR INSPECTION, IT WAS DISCOVERED THAT THE AXIAL COMPRESSOR HAD SUFFERED SEVERE FOREIGN OBJECT DAMAGE.
